Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
79 kg196 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 79 kg and is 196 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

79 kg196 cm
BMI = kg/m²
2.Easy
121 kg153 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 121 kg and is 153 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

121 kg153 cm
BMI = kg/m²
3.Medium
15786SBPDBPmmHgHR 99/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 99/min and a blood pressure of 157/86 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 99/minBP 157/86 mmHg
SI =
4.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: yes; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: yes; gait: weak; mental status: knows own limits. Find the Morse total MFS.

0–125
MFS =
5.Hard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has pink skin all over, a heart rate of 75/min, a grimace when stimulated, some flexion of the arms and legs and good breathing with a strong cry. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low
6.Hard
81?SBPDBPmmHgMAP = 65

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 65 mmHg. A patient’s systolic pressure is 81 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 65 mmHg?

MAP 65 mmHgSBP 81 mmHg
DBP = mmHg

Answer key

  1. 1. BMI = 20.6 kg/m²
  2. 2. BMI = 51.7 kg/m²
  3. 3. SI = 0.63
  4. 4. MFS = 45
  5. 5. reassuring
  6. 6. DBP = 57 mmHg

Full step-by-step solutions: practise this topic on examproblems.com.